Poisson bracket determined by a cobracket
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 353-357
Printed September 1, 2007
Sei-Qwon Oh, Yong-Yeon Shin
Chungnam National University, Chungnam National University
Abstract : Let $(\frak g,\delta)$ be a Lie bialgebra. Here we give an explicit formula for the Poisson bracket on a subalgebra of $U(\frak g)^\circ$ induced by the given cobracket $\delta$.
Keywords : Lie bialgebra, Poisson bialgebra
MSC numbers : 17B62, 17B63, 16W30
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd